# SDR SWIA2020091652496

- Difficulty date: July 13, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 202.75-220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA, DENT ON RT FWD FUSELAGE SKIN BETWEEN FS 202.75 AND FS 220.00 AND BETWEEN STR 16R AND STR 17R.  COMPLIED WITH TEMPORARY REPAIR PER REO.  PERMANENT REPAIR WITHIN 2600 FLIGHT HOURS DUE BY TAT 34476.7, PART NUMBER: - , SERIAL NUMBER: 7757, POSITION: C-CHECK RO 9/12/2020.  COMPLIED WITH PERMANENT REPAIR AT RT FWD FUSELAGE SKIN BETWEEN FS 202.75 AND FS 220.00 AND BETWEEN STR 16R AND STR 17R, REF MHIJR CRJ 200 SRM REO, AND DWG.  COMPLIED WITH TASK CARD.  ASSOCIATED OPS CHECKS GOOD.
